Home > Research > Publications & Outputs > Eventual continuity in Banach algebras of diffe...
View graph of relations

Eventual continuity in Banach algebras of differentiable functions

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Eventual continuity in Banach algebras of differentiable functions. / Dales, H.G.

In: Studia Mathematica, Vol. 70, 1981, p. 101-109.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Dales, H.G. / Eventual continuity in Banach algebras of differentiable functions. In: Studia Mathematica. 1981 ; Vol. 70. pp. 101-109.

Bibtex

@article{f69884c2a76a41bb9e11b1b8c75ca236,
title = "Eventual continuity in Banach algebras of differentiable functions",
author = "H.G. Dales",
year = "1981",
language = "English",
volume = "70",
pages = "101--109",
journal = "Studia Mathematica",
issn = "0039-3223",
publisher = "Instytut Matematyczny",

}

RIS

TY - JOUR

T1 - Eventual continuity in Banach algebras of differentiable functions

AU - Dales, H.G.

PY - 1981

Y1 - 1981

M3 - Journal article

VL - 70

SP - 101

EP - 109

JO - Studia Mathematica

JF - Studia Mathematica

SN - 0039-3223

ER -